# SDR FDEA2019071801634

- Difficulty date: July 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FWD BULKHEAD WEB DOUBLER FOUND CRACKED AT BS 1381.  CENTER LANDING GEAR COMPARTMENT FORWARD BULKHEAD LEFT HAND WEB STATION BS 1381 DOUBLER FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AEA 0526 REVISION   NC CRACKED DOUBLER REMOVED AND FABRICATED DOUBLER INSTALLED AS PER SRM 51-33-  01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100.
